MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMUR TRABECULAR METAL CRUCIATE RETAINING (CR) STANDARD POROUS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. FEMUR TRABECULAR METAL CRUCIATE RETAINING (CR) STANDARD POROUS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 42540000035 - patella - 64825566.42522101011 - articular surface - 64798949.42530007902 - tibial component - 64678553.Procedural related complications are influenced by the 'type of surgery, patients pre-existing comorbid state, and perioperative management.' deep vein thrombosis, or dvt, occurs when a blood clot forms in one of the deep veins of the body.This can happen if a vein becomes damaged or if the blood flow within a vein slows down or stops.Total joint patients are typically placed on medication post-operative for a period of time to prevent the development of dvt/blood clot.Even with the administration of preventive medication, dvt/blood clots can still develop.The complaint indicated a post-operative complication developed, and additional medical intervention was required to treat the complication.Therefore, this was a procedure related rather than device related complication.Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2021-00097, 3007963827-2021-00095, 0001822565-2021-01195.
 
Event or Problem Description
It was reported that the right total knee arthroplasty.Approximately 10 days post implantation, the patient was diagnosed with a deep vein thrombosis.The patient was placed on eliquis for treatment.

Brand Name
FEMUR TRABECULAR METAL CRUCIATE RETAINING (CR) STANDARD POROUS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11747211
Report Number0001822565-2021-01196
Device Sequence Number3856892
Product Code MBH
UDI-Device Identifier00889024230866
UDI-Public(01)00889024230866(17)301108(10)64641362
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K122745
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42502807402
Device Lot Number64641362
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight111